Dominican Crisis, 1965
Bibliographic Data
| ID | 2772501 |
|---|---|
| Authors | R Michael Malek (University of South Alabama, corresponding author) |
| Year | 1974 |
| Volume | 54 |
| Issue | 2 |
| Pages | 359-359 |
| Publication date | 1974-05-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispanic American Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0018-2168 • E-ISSN: 1527-1900 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00182168-54.2.359 |
| OpenAlex | W3008711782 |
| Language | EN |
| Highly cited | No |
|---|